Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-conformal deformations of nonlinearizable germs


Author: Kingshook Biswas
Journal: Proc. Amer. Math. Soc. 142 (2014), 2013-2017
MSC (2010): Primary 37F50
DOI: https://doi.org/10.1090/S0002-9939-2014-11896-X
Published electronically: March 11, 2014
MathSciNet review: 3182020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = e^{2\pi i \alpha }z + O(z^2), \alpha \in \mathbb{R}$, be a germ of a holomorphic diffeomorphism in $ \mathbb{C}$. For $ \alpha $ rational and $ f$ of infinite order, the space of conformal conjugacy classes of germs topologically conjugate to $ f$ is parametrized by the Ecalle-Voronin invariants (and in particular is infinite-dimensional). When $ \alpha $ is irrational and $ f$ is nonlinearizable it is not known whether $ f$ admits quasi-conformal deformations. We show that if $ f$ has a sequence of repelling periodic orbits converging to the fixed point, then $ f$ embeds into an infinite-dimensional family of quasi-conformally conjugate germs, no two of which are conformally conjugate.


References [Enhancements On Off] (What's this?)

  • [1] Kingshook Biswas, Complete conjugacy invariants of nonlinearizable holomorphic dynamics, Discrete Contin. Dyn. Syst. 26 (2010), no. 3, 847-856. MR 2600719 (2011c:37091), https://doi.org/10.3934/dcds.2010.26.847
  • [2] J. Écalle, Théorie itérative: introduction à la théorie des invariants holomorphes, J. Math. Pures Appl. (9) 54 (1975), 183-258 (French). MR 0499882 (58 #17637)
  • [3] John Milnor, Dynamics in one complex variable, Introductory lectures, Friedr. Vieweg & Sohn, Braunschweig, 1999. MR 1721240 (2002i:37057)
  • [4] V. I. Naishul, Topological invariants of analytic and area-preserving mappings and their application to analytic differential equations in $ \mathbb{C}^2$ and $ \mathbb{CP}^2$, Trans. Moscow Math. Soc. 42 (1983), 239-250. MR 0656288 (84f:58092)
  • [5] Ricardo Pérez-Marco, Fixed points and circle maps, Acta Math. 179 (1997), no. 2, 243-294. MR 1607557 (99a:58130), https://doi.org/10.1007/BF02392745
  • [6] S. M. Voronin, Analytic classification of germs of conformal mappings $ ({\bf C},\,0)\rightarrow ({\bf C},\,0)$, Funktsional. Anal. i Prilozhen. 15 (1981), no. 1, 1-17, 96 (Russian). MR 609790 (82h:58008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F50

Retrieve articles in all journals with MSC (2010): 37F50


Additional Information

Kingshook Biswas
Affiliation: Department of Mathematics, Ramakrishna Mission Vivekananda University, Belur Math, Howrah 711202, India
Email: kingshook@rkmvu.ac.in

DOI: https://doi.org/10.1090/S0002-9939-2014-11896-X
Received by editor(s): September 13, 2011
Received by editor(s) in revised form: April 18, 2012, and May 27, 2012
Published electronically: March 11, 2014
Additional Notes: This research was partly supported by the Department of Science and Technology research project grant DyNo. 100/IFD/8347/2008-2009
Communicated by: Mario Bonk
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society